Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 583875, 7 pages
http://dx.doi.org/10.1155/2014/583875
Research Article

Monotone Iterative Technique and Symmetric Positive Solutions to Fourth-Order Boundary Value Problem with Integral Boundary Conditions

College of Science, China Agricultural University, Beijing 100083, China

Received 9 April 2014; Accepted 6 June 2014; Published 18 August 2014

Academic Editor: Gabriele Bonanno

Copyright © 2014 Huihui Pang and Chen Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huihui Pang and Chen Cai, “Monotone Iterative Technique and Symmetric Positive Solutions to Fourth-Order Boundary Value Problem with Integral Boundary Conditions,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 583875, 7 pages, 2014. https://doi.org/10.1155/2014/583875.